MathSciNet Relay Station
MathSciNet bibliographic data
MR1941770 34K60 (34K20 92D25)
Xu, Rui; Chen, Lansun Persistence and global stability for $n$-species ratio-dependent predator-prey system with time delays. J. Math. Anal. Appl. 275 (2002), no. 1, 27–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement